# SDR QXEA2011090200792

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 373.15 S31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P END TIE ON AFT SIDE OF FR 373.150 HAS CORROSION AROUND A FASTENER.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-03-00-01.  REMOVED AFFECTED FASTENER IAW SRM 51-40-15-02-01, REMOVED STRINGER END TIE IAW SRM 51-42-05-02-01.  RECEIVED NEW STRINGER END TIE, LOCATED AND MATCH DRILLED TO AP IAW SRM 51-40-07-02-01.  INSTALLED STRINGER END TIE IAW SRM 51-40-00-00-01, 51-42-15-02-01 AND 51-40-15-02-01.
